# SDR UALA2010021800614

- Difficulty date: February 17, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 41,077 hours, 11,382 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 112
- Condition: Faulty
- Location: Rt Eng Bleed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

W- R ENG BLEED OFF SHUTDOWN R ENG PRV ILLUM.  FOUND PRV VALVE PARTIALLY OPEN.  NO QUALITY FOR HIGH POWERED RUN.  REPLACED PRESS REG VALVE CONTROLLER, HIGH PRESS CONTROLLER AND OVER PRESS SWITCH FOR FAULTS ON AIR SUPPLY MODULE BITE CHECK.  RAN ENG AND NO BITE FAULTS FOR RT ENGINE.
